# SDR AALA201802149007

- Difficulty date: February 3, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: 17013238001
- Condition: Cracked
- Location: Frm 12 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE FLOORBEAM ANGLE FR 12.  REPLACED THE ANGLE IAW SRM 51-41-01 AND DWG 171-00237-403.
